IEICE Electronics Express
Online ISSN : 1349-2543
LETTER
Enhancement of a modified radix-2 Montgomery modular multiplication
Se-Hyu ChoiKeon-Jik Lee
Author information
JOURNALS FREE ACCESS

2014 Volume 11 Issue 19 Pages 20140782

Details
Abstract

Recently, Manochehri et al. proposed a modified radix-2 Montgomery modular multiplication with a new recording method. In this letter, we present an improvement to their scheme that makes it simpler and faster. Manochehri et al.’s algorithm requires n + 2 iterations, whereas the proposed (non-pipelined) algorithm requires n + 2 iterations. Moreover, there is no need for post-processing to obtain the correct output, nor for a non-standard operation such as bitwise subtraction. The area/time complexity of our pipelined multiplier is reduced by approximately 24.36% compared to Manochehri et al.’s multiplier. The proposed architecture is simple, modular, and regular. Moreover, it exhibits low complexity and propagation delay. Accordingly, it is well suited for VLSI implementation.

Information related to the author
© 2014 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top